| Model Number |
E7507 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Burn(s) (1757); Skin Discoloration (2074)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after a total knee replacement on the left knee, upon removing rem pad from patient, staff noticed there was purplish discoloration on patients skin outlining the perimeter of the pad with redness within the perimeter.Staff was concerned patient may have been burned from the rem pad.Staff also commented that physician had settings on 90 cut 90 coag on monopolar setting while working on bone.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.